MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB TRUEPASS SUTURE PASSER SELF-CAPTUR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. RFB TRUEPASS SUTURE PASSER SELF-CAPTUR; ACCESSORIES,ARTHROSCOPIC
Model Number 72203791F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that self capture piece is broken.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
RFB TRUEPASS SUTURE PASSER SELF-CAPTUR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7494316
Report Number1219602-2018-00540
Device Sequence Number11250235
Product Code NBH
UDI-Device Identifier00885554036657
UDI-Public(01)00885554036657(10)23798
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203791F
Device Catalogue Number72203791F
Device Lot Number23798
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1